Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 25, 2011, 4:29 PM EDT for 5 counties in West Virginia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 4:29 PM EDT (20:29 UTC)
- Expired
- Apr 25, 2011, 5:09 PM EDT
- In force
- 40 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boone County, WV, Fayette County, WV, Kanawha County, WV, Raleigh County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 54 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
104
WUUS51 KRLX 252029
SVRRLX
WVC005-019-039-081-109-252130-
/O.NEW.KRLX.SV.W.0100.110425T2029Z-110425T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
429 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOONE COUNTY IN WEST VIRGINIA...
WEST CENTRAL FAYETTE COUNTY IN WEST VIRGINIA...
SOUTH CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
NORTHWESTERN RALEIGH COUNTY IN WEST VIRGINIA...
NORTH CENTRAL WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 530 PM EDT
* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OCEANA...OR 8 MILES NORTH OF PINEVILLE...AND MOVING NORTH AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURNWELL...POWELLTON...SMITHERS...PRATT...MONTGOMERY...GLASGOW...
GAULEY BRIDGE...EAST BANK...CHESAPEAKE...CEDAR GROVE AND BELLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 59 AND 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3766 8168 3778 8165 3779 8161 3781 8164
3825 8155 3817 8118 3761 8146
TIME...MOT...LOC 2029Z 195DEG 25KT 3772 8154
$$
092 follow-up statements
153
WWUS51 KRLX 252047
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
447 PM EDT MON APR 25 2011
WVC109-252057-
/O.CAN.KRLX.SV.W.0100.000000T0000Z-110425T2130Z/
WYOMING WV-
447 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WYOMING COUNTY IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3777 8145 3778 8146 3779 8153 3778 8154
3779 8161 3781 8163 3781 8164 3825 8155
3817 8118 3776 8143
TIME...MOT...LOC 2047Z 195DEG 25KT 3785 8160
$$
WVC005-019-039-081-252130-
/O.CON.KRLX.SV.W.0100.000000T0000Z-110425T2130Z/
RALEIGH WV-KANAWHA WV-FAYETTE WV-BOONE WV-
447 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BOONE...WEST CENTRAL FAYETTE...SOUTH CENTRAL KANAWHA
AND NORTHWESTERN RALEIGH COUNTIES...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF STICKNEY...OR 17 MILES NORTH OF
PINEVILLE...MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARNETT...NAOMA...ARTIE...DOROTHY...WHITESVILLE...SYLVESTER...
BURNWELL...LEEWOOD...ESKDALE...POWELLTON...DAWES...SHARON...
SMITHERS...PRATT...MONTGOMERY...HANDLEY...GLASGOW...GAULEY BRIDGE...
EAST BANK...CHESAPEAKE...CEDAR GROVE AND BELLE
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 61 AND 88.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3777 8145 3778 8146 3779 8153 3778 8154
3779 8161 3781 8163 3781 8164 3825 8155
3817 8118 3776 8143
TIME...MOT...LOC 2047Z 195DEG 25KT 3785 8160
$$
09753
WWUS51 KRLX 252109
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT MON APR 25 2011
WVC005-019-039-081-252118-
/O.CAN.KRLX.SV.W.0100.000000T0000Z-110425T2130Z/
RALEIGH WV-KANAWHA WV-FAYETTE WV-BOONE WV-
509 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE...WEST
CENTRAL FAYETTE...SOUTH CENTRAL KANAWHA AND NORTHWESTERN RALEIGH
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3777 8145 3778 8146 3779 8153 3778 8154
3779 8161 3781 8163 3781 8164 3825 8155
3817 8118 3776 8143
TIME...MOT...LOC 2108Z 195DEG 25KT 3799 8155
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:40 PM EDT, 49 minutes earlier.
Area forecast discussion, Apr 25, 3:40 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 340 PM EDT MON APR 25 2011 .SYNOPSIS... WARM AIR MASS INTO WEDNESDAY. INSTABILITY SHOWERS AND THUNDERSTORMS MAINLY AFTERNOON AND EVENING. COLD FRONT PASSES WEDNESDAY NIGHT. COOLER THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH TUESDAY/... STILL THINKING SOME INSTABILITY SHOWERS AND THUNDERSTORMS WILL FORM IN THE AFTERNOON HEAT. COULD FORM OVER THE SOUTHERN MOUNTAINS FIRST...BEFORE ANY REMAINS...OR NEW DEVELOPMENT OCCURS IN OHIO AND EASTERN KENTUCKY...AS WEAK 500 MB VORT MAX LIFTS THROUGH SE OHIO AROUND 21Z. VERY LITTLE MID LEVEL SUPPORT FURTHER E AS 500 MB HEIGHTS DO NOT FALL THROUGH 06Z TUESDAY. TIMING THE HOURLY POPS VERY DIFFICULT. COULD NOT COMPLETELY RULE OUT OUR CENTRAL WV COUNTIES...SO INCREASED POPS FOR LATE AFTERNOON INTO THE EVENING. DESPITE THE LOW LEVEL FLOW OVERNIGHT...MOIST LOW LEVELS COULD CAUSE SOME FOG IN THE SHELTERED WV VALLEYS....WILL NOT INCLUDE ANY THICK FOG YET. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... WE REMAIN IN THE WARM SECTOR FOR THE FIRST PORTION OF THIS PERIOD...BUT EVOLUTION OF INDIVIDUAL SHORTWAVE SYSTEMS REMAINS IN DOUBT. FOR INSTANCE...NAM FOCUSES HEAVY RAINS ACROSS THE MOUNTAINS TUESDAY NIGHT...AIDED A BIT BY LOW LEVEL UPSLOPE FLOW...WHILE THE GFS/ECMWF KEEPS THE STRONGER ACTIVITY CLOSER TO STALLED OUT FRONTAL BOUNDARY WEST OF CWA. THIS LATTER SCENARIO SEEMS MORE REASONABLE. HAVE EARLY LIKELY POPS ACROSS THE NORTHEAST COUNTIES WITH VORT MAX DEPARTING OUT OF CWA...AND THEN HAVE LIKELY REDEVELOPING WEST OF THE OHIO RIVER FOLLOWING THE GFS/ECMWF IDEA. SEVERE CHANCES MAY LINGER FOR AN HOUR OR TWO INTO THE EVENING...WITH DECENTLY CURVED LOW LEVEL FLOW...BEFORE LOSS OF HEATING ENDS THE THREAT. CANNOT GO TOTALLY DRY AT ANY TIME...GIVEN THE MOIST AIRMASS IN PLACE AND POTENTIAL LEFTOVER BOUNDARIES. WEDNESDAY PRESENT MORE OF A SEVERE WEATHER THREAT DURING THE LATE AFTERNOON AND EVENING HOURS. POTENT SHORTWAVE WILL BE ROTATING NORTHEAST FROM THE TENNESSEE VALLEY ACROSS THE CWA BETWEEN 00Z THURSDAY AND 12Z THURSDAY. THIS IS THE DISTURBANCE THAT WILL FINALLY KICK THE PERSISTENT FRONT EAST OF THE CWA. KEPT HIGHER POPS WEST OF THE OHIO RIVER ONCE AGAIN DURING MOST OF WEDNESDAY IN THE MORE PWAT-LADEN AIRMASS. KEEP IDEA OF SWINGING CATEGORICAL POPS ACROSS THE CWA ON WEDNESDAY NIGHT. ALTHOUGH INSTABILITY WILL BE DIURNALLY DECREASING DURING THE EVENING...STORMS WILL BE MOVING INTO RELATIVELY UNTAPPED MOIST AIRMASS. PLENTY OF DYNAMICS TO SUPPORT CONVECTION WELL INTO THE NIGHT. 60-70 KNOTS OF SOUTHERLY H850 FLOW WILL BE PART OF DECENT WIND TURNING IN LOWER/MID LEVELS WHICH COULD SUPPORT ROTATING STORMS. BIGGEST THREAT WILL BE ACROSS THE WESTERN COUNTIES WHERE CONVECTION ARRIVES FIRST. FROPA OCCURS WEDNESDAY NIGHT CWA WIDE. H500 TROUGH THEN OVERSPREADS AREA WITH A COOLER AIRMASS. MODEST WRAPAROUND MOISTURE BEHIND THE FRONT...WILL KEEP SOME SCATTERED SHOWERS IN THE FORECAST. DID NOT STRAY TOO FAR FROM MAV TEMPERATURES THROUGH THE PERIOD. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... USED A BLEND OF THE ECMWF...GEFS MEAN...ECMWF...AND ECMWF MEAN FOR THURSDAY NIGHT THROUGH SUNDAY. FOR MONDAY...ELIMINATED THE ECMWF DUE TO IT BEING MORE OF AN OUTLIER. THIS LEADS TO A COLD WRAP AROUND SITUATION ON FRIDAY...GIVING WAY TO HIGH PRESSURE FOR SATURDAY. PRECIPITATION CHANCES INCREASE ON SUNDAY...WITH A COLD FRONT PUSHING THROUGH ON MONDAY. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... DIMINISHED CLOUD COVER FOR MUCH OF THE AREA...COMBINED WITH LOW LEVEL MOISTURE FROM RECENT RAINS...YIELDED FOG IN SEVERAL VALLEYS EARLY THIS MORNING...WHICH WILL QUICKLY IMPROVE 12Z-13Z. OTHERWISE...LOOKING AT VFR CONDITIONS THROUGH TAF PERIOD...BUT SCATTERED THUNDERSTORMS AND ASSOCIATED MVFR/BRIEF IFR WILL LIKELY DEVELOP ALONG THE HIGHER TERRAIN THIS AFTERNOON TO EARLY EVENING. GUSTY ERRATIC WINDS CAN BE EXPECTED IN VICINITY OF THE STORMS. AFTERNOON THUNDERSTORMS COULD ALSO SKIM A PORTION OF SOUTHEAST OHIO. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: SOME UNCERTAINTY FOR PLACEMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON...AS COVERAGE WILL BE LIMITED BY RELATIVELY DRIER ATMOSPHERE. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H M H H H H H H BKW CONSISTENCY H M M M M M H M H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H M M M H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z TUESDAY... IFR POSSIBLE IN THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. STORMS BOTH DAYS COULD BE QUITE STRONG AND GUSTY...BUT ESPECIALLY WEDNESDAY. && .EQUIPMENT... RLX 88D REMAINS DOWN FOR HARDWARE REPAIR. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/CL/RPY NEAR TERM...KTB SHORT TERM...CL LONG TERM...RPY AVIATION...KTB EQUIPMENT...
Hazardous weather outlook, Apr 25, 3:30 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 330 PM EDT MON APR 25 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-261930- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 330 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AND WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE WEATHER OUTBREAK. ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR RAINFALL...REPEATED THUNDERSTORMS OVER A SMALL AREA COULD CAUSE HIGH WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 25, 4:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
405 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG KIMBALL 37.43N 81.51W
04/25/2011 MCDOWELL WV COUNTY OFFICIAL
TREES DOWN IN KIMBALL
&&
EVENT NUMBER RLX1100533
JEELocal storm report, Apr 25, 4:06 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
406 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG KEYSTONE 37.41N 81.45W
04/25/2011 MCDOWELL WV COUNTY OFFICIAL
TREES DOWN IN KEYSTONE
&&
EVENT NUMBER RLX1100534
JEELocal storm report, Apr 25, 4:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
407 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 2 SE WAR 37.28N 81.65W
04/25/2011 MCDOWELL WV COUNTY OFFICIAL
TREES DOWN NEAR BERWIND MOUNTAIN
&&
EVENT NUMBER RLX1100535
JEESpecial weather statement, Apr 25, 4:10 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 PM EDT MON APR 25 2011
OHZ066-067-252045-
MORGAN OH-PERRY OH-
410 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN AND PERRY
COUNTIES...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOGAN...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR NEW STRAITSVILLE AROUND 415 PM...JUNCTION
CITY AROUND 420 PM...NEW LEXINGTON AROUND 425 PM...PERRY STATE FOREST
AROUND 430 PM AND CROOKSVILLE AROUND 435 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3983 8216 3982 8208 3978 8207 3977 8188
3955 8225 3956 8227 3959 8227 3959 8235
3960 8239 3972 8238 3987 8217
10Local storm report, Apr 25, 4:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
422 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG PANTHER 37.48N 81.90W
04/25/2011 MCDOWELL WV POST OFFICE
POWER IS OUT AT THE PANTHER POST OFFICE
&&
EVENT NUMBER RLX1100536
JEELocal storm report, Apr 25, 4:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
426 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG ROCK VIEW 37.62N 81.55W
04/25/2011 WYOMING WV PUBLIC
1 TREE DOWN.
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:04 PM EDT | Special Weather Statement | RLX | Roane | 26 min |
| Apr 24, 8:10 PM EDT | Special Weather Statement | RLX | Webster | 35 min |
| Apr 24, 8:12 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 33 min |
| Apr 24, 8:17 PM EDT | Tornado Warning | RLX | Pocahontas, Randolph, Webster | 28 min |
| Apr 24, 8:41 PM EDT | Tornado Warning | RLX | Pocahontas, Randolph | 29 min |
| Apr 24, 10:50 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 40 min |
| Apr 24, 10:57 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Pocahontas, Randolph, Upshur | 36 min |
| Apr 25, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 27 min |
| Apr 25, 3:43 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 47 min |
| Apr 25, 4:52 PM EDT | Special Weather Statement | RLX | Fayette | 23 min |
| Apr 25, 5:11 PM EDT | Special Weather Statement | RLX | Nicholas | 34 min |
| Apr 25, 5:20 PM EDT | Special Weather Statement | RLX | Pocahontas | 25 min |
| Apr 25, 5:32 PM EDT | Special Weather Statement | RLX | Pocahontas | 28 min |
| Apr 25, 6:04 PM EDT | Special Weather Statement | RLX | Pocahontas | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.